# SDR USAA050990

- Difficulty date: August 8, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Bs 727d,S8l,S9l
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT, Q6, PSU SUPPORT RAIL, 2 CRACKS, .1250 INCH, .1875 INCH, CRACK, BS 727D BETWEEN S8L AND 9L.  DAMAGE REMOVED, INSTALLED REPAIR ANGLES IAW SRM.  (K)
